MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/30/2025, a sales representative reported via email that two ar-3770sp hybrid knee fibertak anchors (knotless and knotted) experienced loop blue suture failure during use.This was discovered during a let procedure, with no reported patient harm.Additional information was requested on 11/04/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the blue suture was cut/damaged.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or excessive force applied during suture passing/tightening /tensioning.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23593259
Report Number1220246-2025-05118
Device Sequence Number13330261
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)250707(17)300630(10)15461654
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15461654
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown